HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Acne (http://www.healthboards.com/boards/acne/)
-   -   Taking other supplements while on accutane? (http://www.healthboards.com/boards/acne/4312-taking-other-supplements-while-accutane.html)

RyyDogg02 06-29-2003 12:52 PM

Taking other supplements while on accutane?
 
I was wondering if anyone knew if, as long as it isnt a vitamin A supplement, you can take supplement while on accutane. I work out alot and run alot and my friend told me about trimspa EF made him get more of a 6pack look and i wouldnt mind more of one for the summer. Anyone know anything else about this...all my derm said was dont take vitamin A supplements but i didnt know bout this supplement then so never got to ask her.

TiredOfThisAll 06-29-2003 04:11 PM

just take it, you'll be fine. Most people think you are a peice of glass while on accutane, its not true. It doesn't make you that sensitive that you can't live life. Take the supplements, you'll be ok.


All times are GMT -7. The time now is 05:49 AM.